# SDR AWXA0000038

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 706 LBL 24 LOWER T ANGLE ON SEAT TRACK  WEB CRACKED 1/2, EXTENDING FROM UNDER RADIUS BLOCK.  HFEC IAW B737 NTM PT6, 51-00-00 FIG 23, STOP DRILLED CRACK PER ER 2-53-13-20.  FABRICATED REPAIR ANGLE IAW ER 2-53-13-20 FRM (BAC 1505-100257 7075-T6 R9816251).  INSTALLED ANGLE AND RADIUS BLOCK IAW ER 2-53-13-20.
